# SDR DXTA2014072805833

- Difficulty date: July 25, 2014
- Submitted: August 4, 2014
- Operation: Air carrier
- Aircraft: N935QS
- Make and model: Cessna 750
- Aircraft serial: 7500135
- Aircraft time: 12,692 hours, 7,883 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Part number: 38005761
- Part serial: P365
- Condition: Failed
- Location: Apu Bay
- Part time: 11,433 hours, 10,759 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DIRTY SOCK ODOR COMING FROM BOTH A/C PACKS.   REMOVED AND REPLACED COALESCER WATER CLOTHS FROM THE LEFT AND RIGHT WATER SEPARATORS IAW AMM 12-10-01. PERFORMED A BORESCOPE INSPECTION OF THE APU COMPRESSOR SECTION FOR EVIDENCE OF OIL. OIL FOUND IN THE COMPRESSOR SECTION, REMOVED AND REPLACED THE APU. PERFORMED ALL OPS CHECKED WITH NO DEFECTS NOTED IAW AMM 49-10-00.
